MathSciNet Relay Station
MathSciNet bibliographic data
MR587331 (82f:17011) 17B65 (10D20 14J17 32M99)
Looijenga, Eduard Invariant theory for generalized root systems. Invent. Math. 61 (1980), no. 1, 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement